Year 2020, Volume 49 , Issue 5, Pages 1804 - 1824 2020-10-06

Almost h-conformal semi-invariant submersions from almost quaternionic Hermitian manifolds

Kwang-soon PARK [1]


As a generalization of Riemannian submersions, horizontally conformal submersions, semi-invariant submersions, h-semi-invariant submersions, almost h-semi-invariant submersions, conformal semi-invariant submersions, we introduce h-conformal semi-invariant submersions and almost h-conformal semi-invariant submersions from almost quaternionic Hermitian manifolds onto Riemannian manifolds. We study their properties: the geometry of foliations, the conditions for total manifolds to be locally product manifolds, the conditions for such maps to be totally geodesic. Finally, we give some examples of such maps.
horizontally conformal submersion, quaternionic manifold, totally geodesic
  • [1] M.A. Akyol and B. Sahin, Conformal anti-invariant submersions from almost Her- mitian manifolds, Turkish J. Math. 40 (1), 43–70, 2016.
  • [2] M.A. Akyol and B. Sahin, Conformal semi-invariant submersions, Commun. Con- temp. Math. 19 (2), 1650011, 2017.
  • [3] D.V. Alekseevsky and S. Marchiafava, Almost complex submanifolds of quaternionic manifolds, In: Proceedings of the colloquium on differential geometry, Debrecen (Hun- gary), 25-30 July 2000, Inst. Math. Inform. Debrecen, 23-38, 2001.
  • [4] P. Baird and J.C. Wood, Harmonic morphisms between Riemannian manifolds, Ox- ford Science Publications, 2003.
  • [5] M. Barros, B.Y. Chen and F. Urbano, Quaternion CR-submanifolds of quaternion manifolds, Kodai Math. J. 4, 399–417, 1980.
  • [6] A.L. Besse, Einstein manifolds, Springer Verlag, Berlin, 1987.
  • [7] J.P. Bourguignon and H.B. Lawson, Stability and isolation phenomena for Yang-mills fields, Commum. Math. Phys. 79, 189–230, 1981.
  • [8] J.P. Bourguignon and H.B. Lawson, A mathematician’s visit to Kaluza-Klein theory, Rend. Semin. Mat. Torino Fasc. Spec. 1989, 143–163, 1989.
  • [9] B.Y. Chen, Geometry of slant submanifolds, Katholieke Universiteit Leuven, Leuven, 1990.
  • [10] V. Cortés, C. Mayer, T. Mohaupt and F. Saueressig, Special geometry of Euclidean supersymmetry 1. Vector multiplets, J. High Energy Phys. 3, 028, 2004.
  • [11] A. Gray, Pseudo-Riemannian almost product manifolds and submersions, J. Math. Mech. 16, 715–737, 1967.
  • [12] S. Gudmundsson, The geometry of harmonic morphisms, Ph.D. thesis, University of Leeds, 1992.
  • [13] M. Falcitelli, S. Ianus and A.M. Pastore, Riemannian submersions and related topics, World Scientific Publishing Co., 2004.
  • [14] B. Fuglede, Harmonic morphisms between Riemannian manifolds, Ann. Inst. Fourier (Grenoble), 28 (2), 107–144, 1978.
  • [15] S. Ianus, R. Mazzocco and G.E. Vilcu, Riemannian submersions from quaternionic manifolds, Acta. Appl. Math. 104, 83–89, 2008.
  • [16] S. Ianus and M. Visinescu, Kaluza-Klein theory with scalar fields and generalized Hopf manifolds, Class. Quantum Gravity, 4, 1317–1325, 1987.
  • [17] S. Ianus and M. Visinescu, Space-time compactification and Riemannian submersions, In: Rassias, G.(ed.) The Mathematical Heritage of C. F. Gauss, 358-371, World Scientific, River Edge, 1991.
  • [18] T. Ishihara, A mapping of Riemannian manifolds which preserves harmonic functions, J. Math. Kyoto University, 19 (2), 215–229, 1979.
  • [19] M.T. Mustafa, Applications of harmonic morphisms to gravity, J. Math. Phys. 41 (10), 6918–6929, 2000.
  • [20] B. O’Neill, The fundamental equations of a submersion, Michigan Math. J. 13, 458– 469, 1966.
  • [21] K.S. Park, H-semi-invariant submersions, Taiwanese J. Math. 16 (5), 1865–1878, 2012.
  • [22] K.S. Park, H-anti-invariant submersions from almost quaternionic Hermitian mani- folds, Czechoslovak Math. J. 67 (142), 557–578, 2017.
  • [23] K.S. Park and R. Prasad, Semi-slant submersions, Bull. Korean Math. Soc. 50 (3), 951–962, 2013.
  • [24] B. Sahin, Anti-invariant Riemannian submersions from almost Hermitian manifolds, Cent. Eur. J. Math. 8 (3), 437–447, 2010.
  • [25] B. Sahin, Slant submersions from almost Hermitian manifolds, Bull. Math. Soc. Sci. Math. Roumanie Tome, 54(102) (1), 93–105, 2011.
  • [26] B. Sahin, Semi-invariant submersions from almost Hermitian manifolds, Canad. Math. Bull. 56 (1), 173–183, 2013.
  • [27] B. Sahin, Riemannian submersions from almost Hermitian manifolds, Taiwanese J. Math. 17 (2), 629–659, 2013.
  • [28] H. Urakawa, Calculus of variations and harmonic maps, Translations of Mathematical Monographs, Amer. Math. Soc. 2013.
  • [29] B.Watson, Almost Hermitian submersions, J. Differential Geometry, 11 (1), 147–165, 1976.
  • [30] B. Watson, $G,G'$-Riemannian submersions and nonlinear gauge field equations of general relativity, in: Rassias, T. (ed.) Global Analysis - Analysis on manifolds, ded- icated M. Morse. Teubner-Texte Math., 57, 324–349, Teubner, Leipzig, 1983.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-6539-6216
Author: Kwang-soon PARK (Primary Author)
Institution: University of Seoul
Country: South Korea


Dates

Publication Date : October 6, 2020

Bibtex @research article { hujms599132, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1804 - 1824}, doi = {10.15672/hujms.599132}, title = {Almost h-conformal semi-invariant submersions from almost quaternionic Hermitian manifolds}, key = {cite}, author = {Park, Kwang-soon} }
APA Park, K . (2020). Almost h-conformal semi-invariant submersions from almost quaternionic Hermitian manifolds . Hacettepe Journal of Mathematics and Statistics , 49 (5) , 1804-1824 . DOI: 10.15672/hujms.599132
MLA Park, K . "Almost h-conformal semi-invariant submersions from almost quaternionic Hermitian manifolds" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1804-1824 <https://dergipark.org.tr/en/pub/hujms/issue/57199/599132>
Chicago Park, K . "Almost h-conformal semi-invariant submersions from almost quaternionic Hermitian manifolds". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1804-1824
RIS TY - JOUR T1 - Almost h-conformal semi-invariant submersions from almost quaternionic Hermitian manifolds AU - Kwang-soon Park Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.599132 DO - 10.15672/hujms.599132 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1804 EP - 1824 VL - 49 IS - 5 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.599132 UR - https://doi.org/10.15672/hujms.599132 Y2 - 2020 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Almost h-conformal semi-invariant submersions from almost quaternionic Hermitian manifolds %A Kwang-soon Park %T Almost h-conformal semi-invariant submersions from almost quaternionic Hermitian manifolds %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 5 %R doi: 10.15672/hujms.599132 %U 10.15672/hujms.599132
ISNAD Park, Kwang-soon . "Almost h-conformal semi-invariant submersions from almost quaternionic Hermitian manifolds". Hacettepe Journal of Mathematics and Statistics 49 / 5 (October 2020): 1804-1824 . https://doi.org/10.15672/hujms.599132
AMA Park K . Almost h-conformal semi-invariant submersions from almost quaternionic Hermitian manifolds. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1804-1824.
Vancouver Park K . Almost h-conformal semi-invariant submersions from almost quaternionic Hermitian manifolds. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1804-1824.